Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Moving holomorphic disks off analytic subsets

Authors: L. A. Campbell, A. Howard and T. Ochiai
Journal: Proc. Amer. Math. Soc. 60 (1976), 106-108
MSC: Primary 32H15
MathSciNet review: 0425186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Holomorphic maps of the unit disk into a complex manifold X, which miss an analytic subset A of codimension $ \geqslant 2$, are shown to be dense in all holomorphic maps of the disk into X. This implies that the Kobayashi pseudodistance on $ X - A$ is the same as that on X, and thus leads to some new examples of nonhyperbolic manifolds containing no lines.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15

Additional Information

PII: S 0002-9939(1976)0425186-0
Article copyright: © Copyright 1976 American Mathematical Society